Cookies?
Library Header Image
LSE Research Online LSE Library Services

Semiparametric non-linear time series model selection

Gao, Jiti and Tong, Howell (2004) Semiparametric non-linear time series model selection. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 66 (2). pp. 321-336. ISSN 1369-7412

Full text not available from this repository.
Identification Number: 10.1111/j.1369-7412.2004.05303.x
Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2004 Blackwell Publishing
Subjects: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 08 Jul 2008 16:23
Last Modified: 13 Oct 2017 15:57
URI: http://eprints.lse.ac.uk/id/eprint/6743

Actions (login required)

View Item View Item